# SDR QR9R2025070700001

- Difficulty date: July 7, 2025
- Submitted: July 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9698
- Aircraft time: 4,807 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0283317500
- Condition: Clogged
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 ENGINE WOULD NOT START AFTER 3 ATTEMPTS (NO TOT RISE). REMOVED AND REPLACED #1 ENG START INJECTORS IAW EMM 72-43-00-900-802-A01; T/P MOC COMPLETED.
